MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Ugeskrift for laeger · 2006

[Cutaneous lupus erythematosus induced by terbinafine].

Møller Maiken, Bygum Anette

Клинический случайСтатьяПеревод в очереди

Аннотация

Cutaneous lupus erythematosus can be induced or precipitated by a variety of drugs. Among the cutaneous variants of lupus, subacute cutaneous lupus erythematosus is the one most often associated with drug intake. The time lag between drug intake and skin eruption makes the clinical association less obvious, and the condition is often overlooked. We report on a 50-year-old woman with previously diagnosed systemic lupus erythematosus who had a severe cutaneous flare-up seven weeks after starting treatment with terbinafine for suspected onychomycosis.

Для цитирования: Møller Maiken, Bygum Anette. [Cutaneous lupus erythematosus induced by terbinafine].. Ugeskrift for laeger. 2006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.